# SDR K11A2019040219501

- Difficulty date: April 1, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N915CK
- Make and model: Doug DC-9-15F
- Aircraft serial: 47086
- Aircraft time: 64,493 hours, 76,248 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Check Valve
- Part number: 212202
- Part serial: 626
- Condition: Stuck
- Location: Fuel Cell
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT THE CENTER TANK GAINS FUEL FROM THE LEFT TANK. REMOVED AND REPLACED CENTER TANK PUMP DISCHARGE CHECK VALVE IAW DC9 AMM 28-20-11, LEAK AND OPS CHECK GOOD IAW AMM 28-20-00 NO DEFECTS NOTED
